# SDR VNAA0603010

- Difficulty date: March 24, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 3,925 hours, 3,954 cycles
- Engine: Ge CF343B1
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021103
- Part serial: 3113
- Condition: Failed
- Location: Master Battery
- Part time: 3,925 hours, 3,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE -MAIN BATT OFF- CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH, RETURNED TO CLT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MAIN BATTERY CHARGER INOPERATIVE AND THE BATTERY VOLTAGE LOW.  THE BATTERY CHARGER AND BATTERY WERE REMOVED AND REPLACED WITH SERVICEABLE UNITS.  THE MAIN BATTERY SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
